# SDR C2XA07TY086

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 14,555 hours, 7,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 19267
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT NR 4 BATTERY POWER SUPPLY IAW EMB 145XR AMM 33-50-04.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
